Show simple item record Cignoli, Roberto Leonardo Oscar Mundici, D. Navara, M. 2017-07-03T22:01:21Z 2006-12
dc.identifier.citation Cignoli, Roberto Leonardo Oscar; Mundici, D.; Navara, M.; Kleene-isomorphic σ-complete MV-algebras with product are isomorphic; Old City Publishing Inc; Journal of Multiple-Valued Logic and Soft Computing; 12; 1-2; 12-2006; 1-8
dc.description.abstract We prove that the Kleene structure in a sigma-complete MV-algebra with product is sufficient to recover the MV-structure.
dc.format application/pdf
dc.language.iso eng
dc.publisher Old City Publishing Inc
dc.rights info:eu-repo/semantics/restrictedAccess
dc.subject.classification Matemática Aplicada
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title Kleene-isomorphic σ-complete MV-algebras with product are isomorphic
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion 2017-07-03T16:50:02Z
dc.journal.volume 12
dc.journal.number 1-2
dc.journal.pagination 1-8
dc.journal.pais Estados Unidos
dc.journal.ciudad Philadelphia
dc.description.fil Fil: Cignoli, Roberto Leonardo Oscar. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Saavedra 15. Instituto Argentino de Matemática Alberto Calderon; Argentina
dc.description.fil Fil: Mundici, D.. Universita Degli Studi Di Firenze; Italia
dc.description.fil Fil: Navara, M.. Czech Technical University; República Checa
dc.journal.title Journal of Multiple-Valued Logic and Soft Computing
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/

Archivos asociados

Blocked Acceso no disponible

This item appears in the following Collection(s)

  • Articulos(IAM) [206]

Show simple item record

info:eu-repo/semantics/restrictedAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)